Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Hot flushes, coldness in arms, elevated blood pressure, increased heartbeat. Normal ECG. What could it be?

I just experienced hot flush, sudden coldness in my arms and hands, elevated blood pressure 135/88 which is unusual for me, heart rate of 110/min, normal ECG though. I just started taking Macrobid for UTI 2 days ago and feels really nauseated since this morning. What could it be? side effect from antibiotic or the UTI? I am now asymptomatic from UTI.
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi , Welcome to HCM ,
above symptoms with normal ECG may occur duet o underlying infection or due to drug side effect
above symptoms can be caused by menopause also ,
do not panic , stay relax ,
eat healthy food ,
stay away from any addiction ,
do more heart related test like 2D Echo ,and 24 hour holter study ,
avoid tea /coffee
take proper rest ,
consult your family physician and evaluate if symptoms persist
take care
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor